xii
LIST OF TALKS AND REFERENCES TO PUBLICATIONS
Marcel Morales (University of Grenoble, France)
Set-theoretic complete intersection on binomials
[5]
Irena Peeva (Cornell University, Ithaca, NY, U.S.A.)
Connectedness of Hilbert schemes
[46]
Marc Perret (Ecole Normale Superieure, Lyon, France)
Sur le nombre de points des varietes unirationnelles de
dimension 3 sur un corps fini
[47]
Olivier Piltant (University of Versailles, France)
On semigroups of complete ideals having unique factorization
[48]
Sorin Popescu (State University of New York, Stony Brook, NY, U.S.A.)
Exterior algebra methods for syzygies
Maria Evelina Rossi (University of Genoa, Italy)
Maximal Hilbert finctions of a local ring
[51]
Aron Simis (Federal University of Pernambuco, Brazil)
On derivations and tangent vector fields
Irena Swanson (New Mexico State University, Las Cruces, NM, U.S.A.)
Generic freeness via prime sum filtrations
Bernd Ulrich (Purdue University, West Lafayette, IN, U.S.A.)
Integral extensions and multiplicities
[56]
Wolmer V. Vasconcelos (Rutgers University, Trenton, NJ, U.S.A.)
Multiplicity and reduction numbers of ideals
[58]
Jie-Tai Yu (The University of Hong Kong, China)
Coordinates of polynomial algebras
References
[1]
J.
Alvarez-Montaner, R. Garca-L6pez, S. Zarzuela, Betti numbers of arrangements of linear
varieties and local cohomology, Adv. Math., 174 (2003), 35-56.
[2]
L. L. Avramov, H.-B. Foxby, Ring homomorphisms and finite Gorenstein dimension, Proc.
London Math. Soc. (3) 75 (1997), 241-270.
[3]
L. L. Avramov, S. Iyengar, Andre- Quillen homology of algebra retracts, Ann. Sci. Ecole Norm.
Sup.
(4),
to appear.
[4]
L. L. Avramov, C. Miller, Frobenius powers of complete intersections, Math. Res. Lett.
8
(2001), 225-232.
[5]
M. Barile, M. Morales, A. Thoma, Set-theoretic complete intersections on binomials, Proc.
Amer. Math. Soc. 130 (2002), 1893-1903.
[6]
V. Barucci, R. Froberg, On the number of ideals of finite colength, Geometric and Combi-
natorial Aspects of Commutative Algebra (Messina, 1999), Lecture Notes in Pure and Appl.
Math. 217, Dekker, New York, 2001; pp. 11-19.
[7]
J. P. Brennan, Prolongation of invariants, in preparation.
[8]
E. Briales, A. Campillo, P. Pis6n, A. Vigneron, Simplicial complexes and syzygies of lattice
ideals, Symbolic Computation: Solving Equations in Algebra, Geometry, and Engineering
(South Hadley, MA, 2000), Contemp. Math. 286, Amer. Math. Soc., Providence, RI, 2001;
pp. 169-183.
[9] M. Brion, Positivity in the Grothendieck group of complex flag varieties,
J.
Algebra 258
(2002), 137-159.
[10] W. Bruns, A. Conca, Algebras of minors,
J.
Algebra 246 (2001), 311-330.
[11] W. Bruns,
J.
Gubeladze, Polyhedral K2, manuscripta math. 109 (2002), 367-404.
[12] W. Bruns, W. V. Vasconcelos, Minors of symmetric and exterior powers,
J.
Pure Appl.
Algebra, to appear.
[13] R.-0. Buchweitz, Morita contexts, idempotents, and Hochschild cohomology with applications
to invariant rings, these Proceedings.
Previous Page Next Page